Header

UZH-Logo

Maintenance Infos

On nonlinear interpolation


Kappeler, Thomas; Topalov, Peter J (2015). On nonlinear interpolation. American Mathematical Society. Proceedings, 143(8):3421-3428.

Abstract

In a case study on asymptotics of spectral quantities of Schrödinger operators in fractional Sobolev spaces on the circle we show how a nonlinear version of the Riesz-Thorin theorem on the interpolation of linear operators can be applied.

Abstract

In a case study on asymptotics of spectral quantities of Schrödinger operators in fractional Sobolev spaces on the circle we show how a nonlinear version of the Riesz-Thorin theorem on the interpolation of linear operators can be applied.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:23 April 2015
Deposited On:27 Jan 2016 09:29
Last Modified:14 Feb 2018 09:16
Publisher:American Mathematical Society
ISSN:1088-6826
OA Status:Closed
Publisher DOI:https://doi.org/10.1134/S0001434613090241

Download

Full text not available from this repository.
View at publisher

Get full-text in a library